A closed-form estimator for the multivariate GARCH $(1,1)$ model (bibtex)
by ,
Reference:
A closed-form estimator for the multivariate GARCH $(1,1)$ model (Giacomo Sbrana, Federico Poloni), In J. Multivariate Anal., volume 120, 2013.
Bibtex Entry:
@article{SbrP13,
 author = {Sbrana, Giacomo and Poloni, Federico},
 title = {A closed-form estimator for the multivariate {GARCH} {$(1,1)$} model},
 journal = {J. Multivariate Anal.},
 year = {2013},
 volume = {120},
 pages = {152--162},
 doi = {10.1016/j.jmva.2013.05.005},
 fjournal = {Journal of Multivariate Analysis},
 issn = {0047-259X},
 mrclass = {Preliminary Data},
 mrnumber = {3072723},
 pdf = {files2/SbrP13_closed_form_GARCH.pdf},
 url = {http://dx.doi.org/10.1016/j.jmva.2013.05.005},
}
Powered by bibtexbrowser